# SDR DALA2019052803312

- Difficulty date: May 25, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 28,294 hours, 12,886 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(LOG 5481304) L/E FLAP TRANSIT ILLUMINATED ON APPROACH WITH FLAPS AT 15 DEGREES. TEST ON FSEU PER FIM 27-51-00 NO CURRENT FAULTS CYCLED FLAPS NUMBEROUS TIMES NO FAULTS NOTED. INSPECTED L/E FLAPS AND PROX SENSORS NO DEFECTS NOTED IAW FIM 27-88.
